Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bierkens, Joris and Duncan, Andrew (2017) Limit theorems for the zig-zag process. Advances in Applied Probability, 49 (03). pp. 791-825. ISSN 0001-8678

Robinson, Derek (1992) The optimality of fixed channel assignment policies for cellular radio systems. Advances in Applied Probability, 24 (2). pp. 474-495. ISSN 0001-8678

This list was generated on Fri Nov 24 20:18:53 2017 GMT.